# SDR AALA20091105DFW16

- Difficulty date: November 4, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N602AN
- Make and model: Boeing 757223
- Aircraft serial: 27053
- Aircraft time: 47,681 hours, 16,284 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER ONE DOOR EMERGENCY SLIDE LIGHT INOPERATIVE.  RELAMPED EMERGENCY LIGHT.
